# SDR ASAA9580094

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7075T6
- Condition: Corroded
- Location: Fs 598
- Part time: 28,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON LONGERON 28L AND Y598.  REPLACED LONGERON IAW DC-9 SRM 53-02, 51-10-04, 51-10-03, 51-20-00, 51-30-05.  (W)
